# SDR USAA920080648

- Difficulty date: March 13, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 55,683 hours, 37,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - B4 CHECK - FORWARD CARGO DOOR, CUT OUT FORWARD FRAME CRACKED, BS 440, S24R.  REPAIRED FORWARD CARGO DOOR, CUT OUT FORWARD FRAME, BS 440, S24R IAW USAIRWAYS EA 100318.
